# SDR SIMA20141129014

- Difficulty date: November 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 28,122 hours, 24,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOORBEAM OTBD SUPPORT CRACKED.  R & R LT OMEGA BEAM OTBD SIDE OVER WING BOX IAW SRM 53-23-02 & SRM 51-40-02.  SEE WIP ENTRIES FOR DETAILS.
